RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 4(196), Pages 249–250 (Mi umn3223)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Semiprime rings with a generalized identity

K. I. Beidar


Full text: PDF file (230 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 07.10.1975

Citation: K. I. Beidar, “Semiprime rings with a generalized identity”, Uspekhi Mat. Nauk, 32:4(196) (1977), 249–250

Citation in format AMSBIB
\Bibitem{Bei77}
\by K.~I.~Beidar
\paper Semiprime rings with a~generalized identity
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 4(196)
\pages 249--250
\mathnet{http://mi.mathnet.ru/umn3223}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=506412}
\zmath{https://zbmath.org/?q=an:0363.16014}


Linking options:
  • http://mi.mathnet.ru/eng/umn3223
  • http://mi.mathnet.ru/eng/umn/v32/i4/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. I. Beidar, “Classical quotient rings of $PI$-algebras”, Russian Math. Surveys, 33:6 (1978), 223–224  mathnet  crossref  mathscinet  zmath
    2. I. Z. Golubchik, “Obobschennye tozhdestva s obratnymi peremennymi v podkoltsakh artinovykh kolets”, Fundament. i prikl. matem., 1:4 (1995), 1101–1105  mathnet  mathscinet  zmath
    3. A. V. Grishin, “An application of generalized polynomials to the estimation of the multiplicity of certain varieties of associative algebras”, Sb. Math., 193:3 (2002), 333–344  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:195
    Full text:93
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020